# SDR UWW2002F00001

- Difficulty date: November 25, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N63705
- Make and model: Piper PA-31-350
- Aircraft serial: 317712033
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: LW13622
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT, INTAKE VALVE STEM BROKE ON NR 3 CYLINDER CAUSING PARTIAL POWER LOSS AND METAL CONTAMINATION THROUGHOUT ENGINE.
